# SDR 95FDEA1566

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Gouged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 4L GOUGED UNDER STR CLIP STATION 970, (NR 0707).  INSTALLED STR SPLICE AND FILLER PER SRM 53-10-3 FIG 3 PG 5 TO 8.
